# SDR SABA9700005

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880CC
- Make and model: Dhav DHC8102
- Aircraft serial: 277
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Reg
- Part number: 2379003001
- Condition: Failed
- Location: Rudder
- Part time: 12,985 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5202 - SHORTLY AFTER TAKEOFF RUDDER PRESS CAPTION AND RUDDER FULL PRESS CAPTION WARNING LIGHTS ILLUMINATED.  THE CAPTAIN NOTIFIED ATC THAT HE NEEDED TO RETURN TO CLT.  AIRCRAFT RETURNED TO CLT ON FINAL APPROACH 50 FEET ABOVE GROUND THE WARNING LIGHTS EXTINGUISHED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT, THE PROBLEM TROUBLESHOT AND THE DUAL PRESSURE REGUALTOR WAS REMOVED AND REPLACED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
